Alert archive / Kentucky / Flash Flood Warnings in 2013

Flash Flood Warning 6, NWS Wilmington, OH

June 26, 2013Grant County, Owen County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Jun 26, 2013, 10:22 PM EDT for Grant County, Owen County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 10:22 PM EDT (02:22 UTC)
Expired
Jun 27, 2013, 1:15 AM EDT
In force
3 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Grant County, KY, Owen County, KY

The radar

The Cincinnati radar (KILN), 118 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 255 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
255 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

314 
WGUS51 KILN 270222
FFWILN
KYC081-187-270515-
/O.NEW.KILN.FF.W.0006.130627T0222Z-130627T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1022 PM EDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GRANT COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 115 AM EDT.

* AT 1010 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
VERY HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO AND A HALF INCHES 
OF RAIN HAS ALREADY FALLEN. HEAVY RAIN CONTINUES TO FALL WITH 
ANOTHER HALF INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL 
WILL CAUSE FLASH FLOODING TO OCCUR.

* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...
  WILLIAMSTOWN AND DRY RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3865 8494 3866 8494 3872 8479 3876 8476
      3878 8461 3854 8448 3843 8463

$$
2 follow-up statements
756 
WGUS71 KILN 270358
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1158 PM EDT WED JUN 26 2013

KYC081-187-270515-
/O.CON.KILN.FF.W.0006.000000T0000Z-130627T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWEN KY-GRANT KY-
1158 PM EDT WED JUN 26 2013

...FLASH FLOOD WARNING CONTINUES FOR GRANT AND NORTHEASTERN OWEN
COUNTIES UNTIL 115 AM EDT...

AT 1154 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED VERY
HEAVY RAIN ACROSS THE WARNED AREA. UP TO THREE INCHES OF RAIN HAS 
FALLEN. THE HEAVY RAINFALL HAS ENDED ACROSS THE AREA.  
HOWEVER...RUNOFF FROM THE EARLIER EXCESSIVE RAIN WILL CAUSE FLASH 
FLOODING TO OCCUR.

SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...WILLIAMSTOWN
AND DRY RIDGE.

OTHER LOCATIONS WHERE FLOODING MAY OCCUR INCLUDE...BROMLEY...CAMP
NORTHWARD...CHERRY GROVE...CORDOVA...CORINTH...EAGLE HILL...ELLISTON
AND HOLBROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3865 8494 3866 8494 3872 8479 3876 8476
      3878 8461 3854 8448 3843 8463

$$
928 
WGUS71 KILN 270513
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
113 AM EDT THU JUN 27 2013

KYC081-187-270521-
/O.EXP.KILN.FF.W.0006.000000T0000Z-130627T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWEN KY-GRANT KY-
113 AM EDT THU JUN 27 2013

...THE FLASH FLOOD WARNING FOR GRANT AND NORTHEASTERN OWEN COUNTIES
WILL EXPIRE AT 115 AM EDT...

LAW ENFORCEMENT AGENCIES HAVE NOT REPORTED ANY SIGNIFICANT FLOODING 
OVER OWEN AND GRANT COUNTIES. THEREFORE...THE FLASH FLOOD WARNING 
WILL BE ALLOW TO EXPIRE.

A FLOOD ADVISORY WILL REMAIN IN EFFECT UNTIL 215 AM EDT AS CREEKS 
AND STREAMS ARE LIKELY STILL SWOLLEN OR OUT OF SOME OF THEIR BANKS 
FROM THE RECENT HEAVY RAIN FALL. BE CAUTIOUS AT NIGHT IF TRAVELING 
NEAR OR APPROACHING CREEKS AND STREAMS. 

PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.

LAT...LON 3865 8494 3866 8494 3872 8479 3876 8476
      3878 8461 3854 8448 3843 8463

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 10:20 PM EDT, 2 minutes earlier.

Area forecast discussion, Jun 26, 10:20 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1020 PM EDT WED JUN 26 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL REMAIN ACROSS THE REGION TONIGHT. A
COLD FRONT WILL WORK ACROSS THE AREA LATE TONIGHT INTO THURSDAY.
THIS WILL BRING A CONTINUED CHANCE FOR SHOWERS AND THUNDERSTORMS.
SOMEWHAT COOLER CONDITIONS ARE EXPECTED FOR FRIDAY AND THE
WEEKEND...BUT OCCASIONAL CHANCES OF SHOWERS AND THUNDERSTORMS WILL
REMAIN POSSIBLE.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
MOST INTENSE CONVECTION HAS DROPPED TO THE SW OF THE REGION WITH
THE EVENT NOW TRANSITIONING TO A HEAVY RAIN EVENT. LATEST
CONVECTION ALLOWING MODELS HAVE REALLY BACKED OFF ON THE PCPN
ACROSS THE N...AND ARE FOCUSING IT IN THE S WHERE IT IS NOW. THIS
IS IN THE BETTER CONVERGENT AREA AND ON THE NOSE OF THE LOW LEVEL
JET. DROPPED THE FFA ACROSS THE N FOR TONIGHT BASED ON THE ABOVE
REASONING...BUT KEPT IT GOING IN THE S.

WENT 20-30 POPS FOR THE N...WITH NR 100 IN THE S.

TEMPERATURES ACROSS THE S WILL REMAIN NEAR STEADY OVERNIGHT...WITH
LOCATION NOT ALREADY THERE DROPPING INTO THE MID TO UPPER 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
THE S/W SHOULD BE EAST OF THE FA BY 15Z...BUT LARGER SCALE
H5 LOW WILL BE BUILDING IN THROUGH ONTARIO. DESPITE THE PASSAGE OF
A SFC LOW AND CDFNT...THE ATMOSPHERE WILL NOT HAVE STABILIZED TOO
MUCH. SHRA AND TSRA ARE POSSIBLE AGAIN THURSDAY...ESPECIALLY IN
THE EASTERN CWA. OVERALL FORCING WILL BE WEAK THU NGT...BUT WITH A
SLIGHTLY UNSTABLE ATMOSPHERE...THERE IS A LINGERING CHANCE OF
CONVECTION.

HIGHS ON THURSDAY WILL BE COOLER...RANGING FROM THE LOWER 80S INT
HE N TO THE MID 80S IN THE S. LOWS THU NGT WILL STILL BE INT HE
MID TO UPPER 60S

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
VERY UNSETTLED PATTERN TO DEVELOP AS AMPLIFIED LONGWAVE FLOW SETS
UP AND PERSISTS THROUGH THIS PERIOD. COULDNT REALLY FIND A DECENT
PERIOD TO INDICATE PROLONGED DRY CONDITIONS...WITH LONGWAVE TROUGH
DEVELOPING/DEEPENING SW TO NE ALONG AND WEST OF THE APPALACHIAN
CHAIN. TWO MASSIVE RIDGES...ONE OVER THE WEST CONUS AND ONE OVER
THE ATLANTIC...RETROGRADE AND AMPLIFY THROUGH THE PERIOD WITH THE
WEAKNESS/TROUGH BETWEEN THE TWO ALSO GAINING AMPLITUDE. NEGATIVE
HEIGHT ANOMALIES ARE SIGNIFICANT AS THE TROUGH DEEPENS ESPECIALLY
TO THE SOUTH OF THE OHIO VALLEY. SUCH A DEEP TROUGH IN THE HEART
OF SUMMER MEANS THAT DAILY FLAREUPS OF CONVECTION ARE LIKELY...AND
WILL BE ESPECIALLY LIKELY TIED TO WEAK WAVES MOVING THROUGH THE
NWLY FLOW UNDERNEATH THE TROUGH EARLY IN THE PERIOD...AND IN THE
SLY FLOW AHEAD OF THE TROUGH LATE IN THE PERIOD AS THE TROUGH AXIS
DRIFTS TO THE WEST. LACK OF SCOURING OF THE LOW LEVEL MOISTURE
FIELD MEANS THERE WILL BE PLENTY OF MOISTURE AND MARGINAL INSTBY
FOR DAILY ROUNDS OF SCT STORMS TIED TO THE DIURNAL HEATING CYCLE.
WAVES TO KEY ON /AT LEAST IN THE SHORT TERM/ ARRIVE BOTH FRIDAY
AND SATURDAY SO THESE DAYS HAVE RELATIVELY HIGHER RAIN
CHANCES...BUT THERE WILL LIKELY BE MANY MORE OF THESE WAVES INTO
EARLY NEXT WEEK. TEMPERATURES...WHILE THEY WILL BE A BIT BELOW
NORMAL...WON/T BE TOO COOL GIVEN THE CORE OF THE 850MB TEMP/500MB
HEIGHT ANOMALIES QUICKLY DIG/RETROGRADE SOUTH AND WEST OF THE
AREA. CERTAINLY NO 90S THE FORECAST...BUT A LONGER OF PERIOD OF
UPPER 70S TO MID 80S AND RATHER DAMP/MUGGY CONDITIONS IS IN THE
OFFING.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
SHOWERS AND SOME THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA
THIS EVENING BEFORE GRADUALLY DECREASING IN COVERAGE DURING THE
OVERNIGHT HOURS. SOME LOWER CIGS WILL BE POSSIBLE AROUND THE
KCVG...KLUK...KCMH...AND KLCK LATE IN THE OVERNIGHT HOURS AND INTO
THE EARLY DAYTIME HOURS ON THURSDAY. AT KDAY AND KILN LOWER CIGS
ARE POSSIBLE OVERNIGHT HOWEVER THERE IS MORE UNCERTAINTY AND
THEREFORE DECIDED TO LEAVE OUT OF THE TAFS AT THIS TIME. WITH THE
RAINFALL THAT HAS OCCURRED TODAY EXPECT SOME MVFR FOG OVERNIGHT.
ADDITIONAL LIGHT SHOWERS ARE POSSIBLE ACROSS PORTIONS OF THE AREA
ON THURSDAY. IN ADDITION...WINDS WILL PICK UP DURING THE DAY WITH
WIND GUSTS AROUND 20 KNOTS EXPECTED FOR THE AFTERNOON HOURS.

OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR OHZ063>065-
     070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 6 AM EDT THURSDAY FOR INZ066-073>075-
     080.

&&

SYNOPSIS...SITES
NEAR TERM...SITES
SHORT TERM...SITES
LONG TERM...BINAU
AVIATION...NOVAK
Hazardous weather outlook, Jun 26, 10:06 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
1006 PM EDT WED JUN 26 2013

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-280215-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
PREBLE-MONTGOMERY-GREENE-
1006 PM EDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088-280215-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
1006 PM EDT WED JUN 26 2013

...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 26, 7:10 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
710 PM EDT WED JUN 26 2013

KYZ100-OHZ081-082-088-262345-
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
710 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN SCIOTO...
EASTERN PIKE...SOUTHEASTERN ADAMS AND EASTERN LEWIS COUNTIES THROUGH
745 PM EDT...

AT 706 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM ELM GROVE TO TURKEY CREEK LAKE TO 6 MILES SOUTH OF
HARRIS...MOVING NORTHEAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...CAMP DIX...HEAD OF
GRASSY...PIKETON...WAVERLY...LUCASVILLE...PORTSMOUTH...ROSEMOUNT AND
NEW BOSTON.

ALSO...TURKEY CREEK LAKE...TANNERY...LOMBARDSVILLE...EMERSON...LAKE
WHITE...BEAR CREEK...GARRISON...WAKEFIELD...MCDERMOTT AND FRIENDSHIP
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3838 8341 3870 8334 3909 8315 3917 8282
      3917 8278 3901 8279 3889 8285 3875 8288
      3872 8303 3868 8302 3863 8306 3859 8307
      3849 8318 3847 8318 3843 8323 3834 8322
      3832 8335
Special weather statement, Jun 26, 7:13 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
713 PM EDT WED JUN 26 2013

OHZ056-064-065-074-262345-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
713 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN PICKAWAY...
LICKING...NORTHWESTERN HOCKING AND FAIRFIELD COUNTIES THROUGH 745 PM
EDT...

AT 710 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF US ROUTE 62 AT STATE ROUTE 661 TO
STATE ROUTE 158 AT STATE ROUTE 204 TO TARLTON...MOVING EAST AT 20
MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BALTIMORE...GRANVILLE
SOUTH...MILLERSPORT...GRANVILLE...HEBRON...LANCASTER...FAIRFIELD
BEACH...UTICA...BUCKEYE LAKE...PLEASANTVILLE...HEATH...HARBOR
HILLS...SUGAR GROVE...NEWARK AND BREMEN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3991 8230 3992 8246 3984 8247 3983 8239
      3974 8239 3950 8254 3951 8296 3992 8274
      4028 8270 4027 8248 4025 8247 4024 8225
Special weather statement, Jun 26, 7:21 PM EDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT WED JUN 26 2013

OHZ064-073-262345-
PICKAWAY OH-ROSS OH-
721 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ROSS AND SOUTHERN
PICKAWAY COUNTIES THROUGH 745 PM EDT...

AT 719 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM AUSTIN TO BAINBRIDGE...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...KINGSTON...CHILLICOTHE
AND NORTH FORK VILLAGE.

ALSO...FRANKFORT...BOURNEVILLE...KNOCKEMSTIFF...SUMMITHILL...
MOORESVILLE...ANDERSONVILLE...SCIOTO TRAIL STATE PARK AND MASSIEVILLE
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3951 8285 3919 8283 3921 8328 3949 8329
Special weather statement, Jun 26, 7:45 PM EDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 PM EDT WED JUN 26 2013

OHZ056-064-065-074-270015-
FAIRFIELD OH-HOCKING OH-LICKING OH-PICKAWAY OH-
745 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EXTREME SOUTHEASTERN
PICKAWAY...LICKING...NORTHERN HOCKING AND FAIRFIELD COUNTIES THROUGH
815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM UTICA TO KIRKERSVILLE TO BUENA VISTA...MOVING EAST AT
20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GRANVILLE...UTICA...
LANCASTER...MILLERSPORT...HEBRON...PLEASANTVILLE...FAIRFIELD BEACH...
BUCKEYE LAKE...HEATH...NEWARK...HARBOR HILLS...SUGAR GROVE...CARBON
HILL...LOGAN AND HANOVER.

ALSO...BUENA VISTA...THURSTON...ST. LOUISVILLE...PURITY...NORTH
BERNE...ROCKBRIDGE...WEST RUSHVILLE...HIDEAWAY HILLS...RUSHVILLE AND
TOBOSO ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3949 8216 3953 8283 4027 8256 4027 8248
      4025 8247 4024 8219 3995 8219 3994 8223
      3991 8224 3993 8246 3984 8247 3983 8239
      3975 8240 3974 8236 3960 8237 3960 8226
      3956 8225 3956 8216
Special weather statement, Jun 26, 7:47 PM EDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 PM EDT WED JUN 26 2013

KYZ100-OHZ073-074-082-088-270015-
LEWIS KY-HOCKING OH-PIKE OH-ROSS OH-SCIOTO OH-
747 PM EDT WED JUN 26 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SCIOTO...EASTERN
ROSS...PIKE...EXTREME SOUTHWESTERN HOCKING AND NORTHEASTERN LEWIS
COUNTIES THROUGH 815 PM EDT...

AT 742 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM LINN TO FRIENDSHIP TO REXTON TO 15 MILES SOUTH OF
REXTON TO 16 MILES SOUTH OF REXTON...MOVING EAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ROSEMOUNT...
PORTSMOUTH...NEW BOSTON...WHEELERSBURG...SOUTH WEBSTER...SCIOTODALE
AND FRANKLIN FURNACE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3942 8317 3942 8271 3936 8270 3936 8274
      3896 8280 3894 8275 3886 8275 3885 8265
      3876 8265 3873 8269 3869 8269 3867 8276
      3859 8275 3857 8282 3859 8285 3874 8288
      3875 8291 3872 8303 3859 8307 3850 8317
Local storm report, Jun 26, 9:43 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 PM EDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     FLOOD            2 W MILAN               39.13N 85.17W
06/26/2013                   RIPLEY             IN   LAW ENFORCEMENT

            PONDING OF WATER ON ROADWAYS. EIGHT TO TEN INCHES OF
            WATER OVER ROADS NEAR MILAN.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:26 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin2 hr
Jun 26, 9:21 PM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen, Pendleton5 hr
Jun 26, 10:38 PM EDTAreal Flood AdvisoryILNBoone, Carroll, Gallatin3 hr
Jun 26, 10:42 PM EDTAreal Flood AdvisoryILNMason, Robertson3 hr
Jun 26, 11:10 PM EDTAreal Flood AdvisoryILNLewis3 hr

Nearby

Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.